Nic the watery eyes is actually caused by dry eyes and your chemo unit should be able to provide hypromellose eye drops which you can drop in frequently during the day and can help a lot.
I had tingling with tax - its a good idea to ring and discuss it with your team as they may want to slightly reduce your next dose as it can but not always build up - and don't google girl - it just frightens the pants off you!1
Hehehe, Lulu. Daft people. My piccie is from happier times - it's at a festival when I wasn't quite sober (how nicely put!) and larking around .
These days there is not even any fluff on me head and sporting a buff - can't do wigs, it is too hot!
The tingling is easing off a bit. Im only aware of it now if I think about it. My eyes wont stop streming now tho. They all puffy and swollen. Hope you's are doing well.
thanks SOC... i see you are following my last craze of mental wigs... or is it your real hair lol
one daft girl asked me that when i was wearing on of my pink wigs... just had to whip it off and show her the bum fluff on my head and said no that was my real hair she was mortified and tried to back track saying i looked even better without the wig than i did with it.... she was drunk as a skunk at the time mind you!
hope all tingling lips and noses are getting better
Nicz, had first Tax on Monday and I had tingly lips yesterday. Not pins and needles exactly, mine was (is?, it is early and I am not awake yet!) more of a throbbing - like when you start getting a cold sore but my whole lips...
I am sure it is not a brain tumour, but ring your unit - piece of mind is priceless!
Lulu, loving your new avatar!
nicz i got that sensation in my nose for a a few weeks after my last tax not my lips just my nose but my onc said it wasnt a symptom he was aware of but said as you get tingling fingers and toes its possible to get neuropathy in other extremeties.
I had numbness all over but particularly in lips and hands after my first chemo (FEC though) - i informed bcn/onc and they weren't overly concerned! i think mine is related to the steroids cause last 2 times much much less and start when steroids are given via IV - only have them once now with chemo - first time took tablets as well.
Don't know if this helps - best advice is to discuss this with your team!
The last two days my nose and lips have been tingling. It feels almost like pins and needles. I am half way through my chemo, I have had 3 TAX so far.
I guess what I am asking is if anyone else has experienced this as a SE of chemo. I stupidly googled it and came up with a brain tumour. Anyone give me any reasurance??